Perjeta ForumsRecently active Perjeta forums and community discussion threads. Post your question or story about Perjeta and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Has anyone experienced cold like symptoms for an extended length of time after their last Perjeta infusion? I have had a stuffy nose since last May. My last infusion was in October. People have suggested it might be allergies but these aren't the normal symptoms of the allergies I used to have. The syptoms don't come and go. It has been every day. My Oncologist doesn't believe Perjeta has anything to do with my condition. Any help would be appreciated. Thank you ## Hello, Janine! How are you? It would be very unusual for side effects from the Perjeta to linger that long after your last infusion. Our bodies do change with time, so it could very well be a new allergy or an existing one that has gotten worse. Have you tried consulting an allergist? ## Thank you so much for your...2 REPLIES Updated